I have been taking Darvocet N-100 for several years now. I take it most everyday 4 or 5 pills to treat headaches and joint pain. My doctor now wants to swtich me to something else which is fine but I am worried about withdrawal. I have never taken more than what was prescribed but it has been at least 2 years that I have been taking it. Will I have wihtdrawal and should I be worried tha I am addicted to it?
There has been times when I have not taken it for a few days in a row and not noticed much but is that to short a time?
At four or five a day I wouldn't expect much in the way of withdrawal. If anything, you might experience some body aches which warm baths or jacuzis will take care of. I've withdrawn cold turkey from a 40 Darvon a day habit in a jail cell and muscle aches in the arms and legs, especially the thighs, were the worst symptom. If your doctor is replacing the Darvocet with another narcotic, like Vicodin, Tylenol #3 (codeine), or Ultram, than you probably won't experence any withdrawal symptoms at all.
Just remember the hot baths or even just a heating pad for the thighs if you get muscle aches. That really helps. Even a couple enteric asprin at bedtime will help for the first few nights. Just make sure you use enteric asprin to protect your stomach.
I am having serious problems with mouth pain (root canals and crowns) and parts of my mouth still hurting that had no work done on it except a deep cleaning!
The pain simply won't go away. The doctor has finally prescribed Darvocet for me after Vicodin and Ibprofen and various other drugs did no good. They either made me sick or had no effect at all on the pain. I am seeing an endodontist soon because my dentist has given up finding out why I continue to be in such pain. And I am facing even more root canals and crowns on the right side of my mouth.
ANYWAY, I wanted to know, is darvocet good for mouth pain? I mean, NOTHING I tried so far (prescription or over the counter) has worked so far and darvocet is my last hope. I have lost too much weight and am tired all the time.
Just wanted to know if darvocet would do the trick. I can't sleep or hardly eat because of the pain. Please answer asap. Thanks!
I myself have taken D N-100 in the past for back problems. They are indeed weak but, I gave up on Hydrocodone months ago because I think that I was having anxiety when I was running out before my next refills. If you have never had an addiction problems, Darvocet should be okay for you. However, be aware that there are always possibilities for addiction whether it is pain killer, benadryl or other of the kind. I knew that once I did no longer wanted my darvocet, I could of sold them to 20 different peoples who Loved them??? becareful and just don't extend to more than your should or longer period.
good luck! I don't know of any endodontist who ever prescribed Darvocet, usually, it is either Tylenol 3 or vicodin 5/500 / lortab
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.